# SDR DALA2018092705784

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 78,593 hours, 60,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LEFT WHEEL WELL FRAME, BELOW DOOR RELEASE. REPLACED LT WHEEL WELL FWD DOOR JAMB PER BAC 5930584. (LP5352629)
